Title: Growth properties of Nevanlinna matrices for rational moment problems
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: Dec-2010
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:162 issue:12 pages:2184-2201
Abstract: We consider rational moment problems on the real line with their associated orthogonal
rational functions. There exists a Nevanlinna type parameterization relating to the problem,
with associated Nevanlinna matrices of functions having singularities in the closure
of the set of poles of the rational functions belonging to the problem.
We prove results related to the growth at the singularities of the functions in a
Nevanlinna matrix, and in particular provide bounds on the growth
analogous to the corresponding result in the classical polynomial case,
when the number of singularities is finite.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paper100215.pdfpreprint Submitted 219KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science